教師資料查詢 | 類別: 期刊論文 | 教師: 吳重成 Jong-cheng Wu (瀏覽個人網頁)

標題:Non-linear control strategies for Duffing systems
學年87
學期1
出版(發表)日期1998/09/15
作品名稱Non-linear control strategies for Duffing systems
作品名稱(其他語言)
著者Agrawal, A. K.; Yang, J. N.; 吳重成; Wu, Jong-cheng
單位淡江大學土木工程學系
出版者Elsevier
著錄名稱、卷期、頁數International Journal of Non-Linear Mechanics 33(5), pp.829-841
摘要The Duffing oscillator is a useful model for the non-linear behavior of structural systems. This paper studies the applications of two control strategies to Duffing oscillators; namely, an optimal polynomial control and robust sliding mode control. An advantage of the polynomial controller investigated is that, for a given appropriate weighting matrices, the gain matrices for different orders of the controller can be computed easily by solving Riccati and Lyapunov equations. It is demonstrated through numerical simulation results that the stability region of the softening Duffing system can be expanded rapidly by the optimal polynomial controller and the entire state space of the closed-loop system becomes asymptotically stable when the gain matrix reaches a certain level. On the other hand, the closed-loop softening system is always asymptotically stable in the entire state space for the robust sliding-mode controller. The performances of both controllers, in terms of the system response reduction and the required control effort, have been studied through numerical simulations. Simulation results indicate that the performance of the optimal polynomial controller presented in this paper in reducing the response of the Duffing systems is comparable to a polynomial controller proposed recently in the literature. In comparison with polynomial controllers, the performance of robust sliding-mode control is quite remarkable.
關鍵字
語言英文
ISSN0020-7462
期刊性質國外
收錄於
產學合作
通訊作者
審稿制度
國別英國
公開徵稿
出版型式,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!